New Exact Solutions of the Space-Time Fractional Potential Kadomtsev-Petviashvili (pKP) Equation


PANDIR Y. , Yildirim A.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 22 - 28 September 2014, vol.1648 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1648
  • Doi Number: 10.1063/1.4912605
  • City: Rhodes
  • Country: Greece

Abstract

In this paper, the extended tanh method is used to seek exact solutions for the space-time fractional potential Kadomtsev-Petviashvili (pKP) equation with the modified Riemann Liouville derivative. The proposed method is applied to derive a variety of travelling wave solutions with distinct physical structures for these nonlinear fractional equations. As a result, various complexions solutions consisting of hyperbolic function, kink shaped soliton and new exact travelingwave solutionsare obtained.